This paper presents a new numerical approach to solve single and multiterm time fractional diffusion equations. In this work, the space dimension is discretized to the Gauss$-$Lobatto points. We use the normalized Grunwald approximation for the time dimension and a pseudospectral successive integration matrix for the space dimension. This approach shows that with fewer numbers of points, we can approximate the solution with more accuracy. Some examples with numerical results in tables and figures displayed.
GHOLAMI, SAEID; BABOLIAN, ESMAIL; and JAVIDI, MOHAMMAD
"Pseudospectral operational matrix for numerical solution of single and multiterm time fractional diffusion equation,"
Turkish Journal of Mathematics: Vol. 40:
5, Article 18.
Available at: https://journals.tubitak.gov.tr/math/vol40/iss5/18